1 post in this topic

Posted · Report post

Please help! !
Ive been given accutane for a 2nd time (40mg per day) Recently however my throat has been extremely dry. My nose is fine, skin not so bad either. But im a singer and I find myself physically not being able to produce sound. There is no pain at all. I do not wake up with a dry mouth so im not sleeping with my mouth open. I drink plenty of fluids throughout the day. There is just a very breathy sound being produced when I try to sing.
If anyone has experienced this or even what could help id be extremely grateful as singing is huge part of my life!!
Thank youuu! !!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now